# SDR GLBA2017033100645

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,720 hours, 48,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER AFT AIRSTAIR DOOR HANDRAIL CABLE WAS TOO LOOSE. RESECURED UPPER AFT AIRSTAIR DOOR HANDRAIL CABLE WITH PROPER TENSION IAW BMM 52-10-02.
